1 hour after taking a multivitamins, I consistency itchy for 2 hours?

Anyone of you experiencing this?

My multivitamins has incredibly low dosage, and have adjectives the vitamins and minerals.

If you know, why?

Would this itch go away? (This itch not transform my skin condition)

I need to lift vitamins because I need to uphold my health.


10 pts. for pious or detailed answer.

Answer:
First off you should consult your physician, because you may be allergic to your vitamins, or at smallest some ingredient in them. Try switching brands and see if it change. If not talk to your doctor and maybe he can give you a different remedy.

As a side record, although not very adjectives, iron poisoning can come from multivitamins, and one of the symptoms is itchiness...but thats VERY rare.
Its a possibility that what you are experiencing could be a side effect of the drugs you are taking or you're allergic. One of my girlfriends get some iron tablets and she also itched after taking them and in in the order of a week she started losing her colour. When we went vertebrae to the doc they told her it was allergies.
Just explain it to the doc s/he should be capable of find something just as efficient without cause you to feel discomfited.

Good luck.
could be Niacin if there's any in them ..If not you are probably allergic to something surrounded by the vitamin.. If you take over the counter vitamins and minerals likelihood are that additives in them are cause you trouble.It is best to take vitamins and minerals that come from integral food or plant sources..They may cost you more but you would be less predictable to have troubles next to them ...In my experience and research of quality verse over the counter ..I found that the absorption rate of read aloud Centrum is not beneficial for your body and most peoples bodies can't even digest them ,therefore what go in comes out impossible to tell apart way it go in...Got it?

Niacin cause flushing which makes you quality itchy ,tingly
and even can turn your skin red over the whole body or simply the upper body..If that is so you obligation to find non flushing time released Niacin..Niacin is good for lowering lofty cholesterol and Triglycerides.
First I would advise you to not purloin anymore of the vitamins until you've seen your Dr. Allergic reaction can be very uncertain and who knows how doomed to failure the next one that you own could be.
I think you should try a different brand of vitamins. Several years ago I have a problem with B complex, except that it would put together me sneeze and my nose run. I changed to another brand and it does not bother me.
There are tons ingredients in vitamins that those can be allergic to. It could be anything from the source used for a specific vitamin/mineral, a filler (non medicinal) ingredient, or a color dye.

If you want to know exactly what it is, then you should see an allergist for skin conducting tests. Or try switching brands to one that is hypo-allergenic. There are tons brands that remove the most common allergens similar to wheat, corn, soy, etc. Go to a vitamin store because they would be able to serve you find another brand to suit your needs.
Switch your vitamin brand and check for food coloring surrounded by them. A lot of vitamins has red and pallid dyes that a lot of race have reaction with

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Any doctors out there? i need help..?
  • Help! Discusting stinky feet!?
  • I go swimming everyday and i get very dry chapped skin pls help!?
  • This is how they find cancer right?
  • Keloid cure?
  • In a medical term what does espl means?
  • Can grass,mold etc allergies cause upset stomachs?
  • Is it a stye?
  • Can working in an old exterminator building be making me sick?
  • Anyone know where to find a map that shows states' cancer death rate?
  • Can doctor discover sinus digestion/inection without doing CT scan ?
  • Some soaps are too greasy and make our skin alergic if not washed out properly, why?
  • Sinus Problems?
  • Does low shear strees walls of articical hearts contribute thrombus deposition?
  • Do I have a yeast infection?